# SDR CKSA98060

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747146
- Aircraft serial: 19727
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 603127
- Condition: Corroded
- Location: Bs 2280-2300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION FOUND LEVEL 2 CORROSION, FLOORBOARD SUPPORT AT RBL 64 BETWEEN 2280 AND 2300.  REMOVED CORROSION IAW B747 SRM 51-10-01.  FOUND OUT OF LIMITS AS PER SRM 53-10-01.  REMOVED AND REPLACED SUPPORT WITH EXTRUSION IAW SRM 51-10-01.  CORROSION TASK CARD NUMBER C53-210-01 PART 4 OF 8.  NON-ROUTINE TASK CARD NUMBER 12807.
